# SDR CALA2021090601506

- Difficulty date: September 3, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311222420105
- Condition: Corroded
- Location: R1 Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SILL AFT CORNER FITTING INNER SURFACE HAS CORROSION (A3 NB-53-3-6038).  REMOVED AND REPLACED R1 DOOR SILL AFT CORNER FITTING IAW A319 SR M 51-42-11.
